Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Normal subgroups of ${\text{SL}}\left( {2,A} \right)$


Authors: Douglas Costa and Gordon Keller
Journal: Bull. Amer. Math. Soc. 24 (1991), 131-135
MSC (1985): Primary 20H05, 11F06, 19B37; Secondary 11E57, 20H25
DOI: https://doi.org/10.1090/S0273-0979-1991-15968-9
MathSciNet review: 1056153
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Algebraic K-theory, Benjamin, New York, 1968. MR 249491
  • 2. H. Bass, J. Milnor, and J.-P. Serre, Solution of the congruence subgroup problem for SL(n ≥ 3) and Sp2(n ≥ 2), Publ. I.H.E.S. 33 (1967), 59-137. MR 244257
  • 3. D. Costa and G. Keller, On the normal subgroups of SL(2, A), J. Pure Appl. Algebra 53 (1988), 201-226. MR 961360
  • 4. D. Costa and G. Keller, On the normal subgroups of GL(2, A), J. Algebra (to appear). MR 1080855
  • 5. D. Costa and G. Keller, The E(2, A) sections of SL(2, A), Ann. of Math. (to appear). MR 1114610
  • 6. B. Liehl, On the group SL2 over orders of arithmetic type, J. Reine Angew. Math. 323 (1981), 153-171. MR 611449
  • 7. J.-P. Serre, Le probléme des groupes de congruences pour SL2, Ann. of Math. 92 (1970), 489-527. MR 272790
  • 8. L. N. Vaserstein, On the group SL2 over Dedekind rings of arithmetic type, Math. USSR-Sb. 18 (1972), 321-332. MR 267009
  • 9. L. N. Vaserstein, On the normal subgroups of GL, Lecture Notes in Math., vol. 854, Springer-Verlag, New York, 1981, pp. 456-465. MR 618316
  • 10. L. N. Vaserstein, Subnormal structure of the general linear groups over Banach algebras, J. Pure Appl. Algebra 52 (1988), 187-195. MR 949349

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 20H05, 11F06, 19B37, 11E57, 20H25

Retrieve articles in all journals with MSC (1985): 20H05, 11F06, 19B37, 11E57, 20H25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1991-15968-9

American Mathematical Society